# SDR TAMF20090015S

- Difficulty date: March 17, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N767QT
- Make and model: Boeing 767241
- Aircraft serial: 23804
- Aircraft time: 79,721 hours, 28,862 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 CHECK INSPECTION, FOUND A DENT ON NOSE SKIN LEADING EDGE SLAT 10  RT.  REPAIR ACCOMPLISHED IAW EWO 767 57-045, SR 1-1234360133 AND SRM 57-43-01 REPAIR 1.
